# SDR REXA2014041100375

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 24,380 hours, 21,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORANGE STRIP AT SEAT 1C OF EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  R & R POWER CABLE FOR FRONT EMERGENCY EXIT FLOOR PATH IAW AMM 33-51-01, OPERATIONS CHECKED GOOD.
